High Blood Pressure - does anyone else have bad side effects from ace inhibitors?
- 22 Oct 2009 by andie56
- cozaar, high blood pressure, headache, cough, losartan, side effect
my toprol isnt doing the job anymore (178/110) but losartan gives me cough and headache, and cozaar makes me prickle and itch and cough
23 Oct 2009
I take lisenpril and have no side effects but after 4 years is not working as well, I have not taken your medicine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking Losartan for 8 months and recently I have started to bruise easy and I just do not feel well. My DR says it is just in my head. ...
3 answers • 18 Dec 2010 •
My mother who has been taking Losartan 100 mg alongside Amlopidene 10 mg for the last 9 years has been told by her GP they are stopping the Losartan ...
1 answer • 8 Oct 2011 • 1 star
My two nephrologists (partners) are in disagreement about whether or not I should be on both medications. One prescribed linsopril with furosemide, ...
1 answer • 29 Apr 2012 •
ACE INHIBITORS cause erectile dysfunction. Is this statement correct ?
1 answer • 25 Aug 2013 •
It interrupts my sleep and after a couple of months it gets worse. I do well with the beta blockers like Benicar, but it is so expensive! What can I ...
3 answers • 29 Sep 2013 •